Stimulants in Myofusion?
- 10-14-2011, 02:06 PM
Stimulants in Myofusion?
Ok this is probably no big deal but lately my sleep is getting seriously screwed up and the only changes i've made in my diet is my protein.
I have a protein shake usually every night right before I go to bed and it's relatively easy for me to fall asleep 15-30 minutes later. But for some reason the past week i've started using Myofusion it seems to keep me up for 3 - 4 hours before I am able to fall asleep. Does anyone know if there is a certain ingredient that would have stimulant like effects that is in Myofusion?
- 10-14-2011, 02:57 PM
Hmmm. In for responses.
I dont think there is any stim in myofusion, its a protein powder after all, but something could be going on.
- 10-14-2011, 03:01 PM
I would highly doubt there are any stimulants in it. It may be the sugars/artificial sugars keeping you awake with digestion issues...maybe?
10-14-2011, 03:17 PM
The last thing I want to do is tell someone how to spend their money, but if you can swing it, drop the Myofusion for the before bed protein and use it during the day, after workouts, etc..
Grab some casein protein from GNC or something like that, it's not too expensive and if you only use it once a day it'll last about a month.
If that doesn't float your boat, eat some cottage cheese (about 45 minutes before bed if you take ZMA) and some coconut oil. You're covered
10-14-2011, 04:26 PM
Thanks for the responses guys. And Burgh that actually sounds like a good idea, thank you for mentioning that.
10-14-2011, 10:30 PM
Truly doubt there is stimulants in myofusion. I dont think gaspari is that stupid knowing its a blend and many will use it before bed.
10-14-2011, 11:05 PM
As other have stated, I also doubt Gaspari would add stims to MyoFusion.
10-15-2011, 08:36 PM
Chocolate has caffeine itself, so we take little dose of it in each chocolate flavor scoop!
10-15-2011, 09:14 PM
no stims in myofusion.
are you sensitive to artificial sugars? there are flavor additives in this and that may be an issue, it's a stretch, but it happens.
are you working out later in the day, this can cause an issue as well, esp. on leg days.
Similar Forum Threads
- By MAxximal in forum SupplementsReplies: 4Last Post: 12-14-2010, 11:57 AM
- By MentalTwitch in forum Supplement LogsReplies: 0Last Post: 07-16-2010, 03:05 PM
- By R1balla in forum SupplementsReplies: 20Last Post: 06-21-2010, 08:18 AM
- By sncaufield in forum NutraplanetReplies: 29Last Post: 04-22-2009, 05:19 PM
- By NattyT in forum Supplement LogsReplies: 1Last Post: 02-24-2009, 11:11 PM